Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact customer_support@projecteuclid.org with any questions.
View Project Euclid Privacy Policy
Gertrude I. Heller "On certain non-linear opeartors and partial differential equations.," Pacific Journal of Mathematics, Pacific J. Math. 11(2), 495-529, (1961)